# SDR N6WA2024061802

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N535GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10227
- Aircraft time: 42,955 hours, 31,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: CC67038600951
- Condition: Unknown
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA HAD DIFFICULTY CLOSING PAX DOOR.  PERFORMED PASSENGER DOOR OP CHECK IAW CRJ 550 AMM 52-11-00. OP CHECK GOOD WITH NO DIFFICULTIES NOTED.
